Volume 4, Issue 5, October 2016, Page: 249-252
Discussion on Normalization Methods of Interval Weights
Yimeng Sui, Department of Mathematics, University of Nebraska at Omaha, Omaha, United Stated
Zhenyuan Wang, Department of Mathematics, University of Nebraska at Omaha, Omaha, United Stated
Received: Oct. 16, 2016;       Published: Oct. 17, 2016
DOI: 10.11648/j.sjams.20160405.19      View  3294      Downloads  107
Abstract
This paper is collecting the classic and newly normalization methods, finding deficiency of existing normalization methods for interval weights, and introducing a new normalization methods for interval weights. When we normalize the interval weights, it is very important and necessary to check whether, after normalizing, the location of interval centers as well as the length of interval weights keep the same proportion as those of original interval weights. It is found that, in some newly normalization methods, they violate these goodness criteria. In current work, for interval weights, we propose a new normalization method that reserves both proportions of the distances from interval centers to the origin and of interval lengths, and also eliminates the redundancy from the original given interval weights. This new method can be widely applied in information fusion and decision making in environments with uncertainty.
Keywords
Normalization Methods, Weighted Average, Interval Weights, Information Fusion
To cite this article
Yimeng Sui, Zhenyuan Wang, Discussion on Normalization Methods of Interval Weights, Science Journal of Applied Mathematics and Statistics. Vol. 4, No. 5, 2016, pp. 249-252. doi: 10.11648/j.sjams.20160405.19
Reference
[1]
D. -Q. Li, J. -Y. Wang, and H. -X. Li, Note on “The normalization of interval and fuzzy weights”, Fuzzy Sets and Systems 160 (2009) 2722-2725.
[2]
O. Pavlacka, On various approaches to normalization of interval and fuzzy weights, Fuzzy Sets and Systems 243 (2014) 110-130.
[3]
P. Sevastjanov, L. Dymova, and P. Bartosiewicz, A new approach to normalization of interval and fuzzy weights, Fuzzy Sets and Systems 198 (2012) 34-45.
[4]
Y. -M. Wang, and T. M. S. Elhag, On the normalization of interval and fuzzy weights, Fuzzy Sets and Systems 157 (2006) 2456-2471.
[5]
Z. Wang, R. Yang, and K. -S. Leung, Nonlinear integrals and their Applications in Data Mining, World Scientific, 2010.
Browse journals by subject